# SDR CA160126010

- Difficulty date: January 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 48,121 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: 14SF5
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAXI OUT TO RUNWAY IN PREPARATION FOR TAKEOFF, CREW NOTED NR 1 ENGINE PROPELLER ENCOUNTERED AN OVERSPEED CONDITION.  THE CREW CONFIRMED THE OVERSPEED WAS UN-COMMANDED IN NATURE AND SUBSEQUENTLY PERFORMED AN ENGINE SHUTDOWN.  THE ACFT RETURNED TO GATE FOR INVESTIGATION.  A READ OF THE DFDR REVEALED NR 1 ENGINE PROPELLER SPEED NP, PEAKING AT 120.5 PERCENT FOR APPROXIMATELY 0.5 SECONDS WITH AN ASSOCIATED INCREASE IN FUEL FLOW AND COMPRESSOR SPEED.  PRELIMINARY TROUBLESHOOTING BY MAINTENANCE PERSONNEL IS CURRENTLY UNDERWAY.  UPDATE ON TROUBLESHOOTING. MAINTENANCE PERSONNEL PERFORMED THE FOLLOWING TROUBLESHOOTING AND COMPONENT REPLACEMENTS ON THE NR 1 ENGINE, PROPELLER: DVI OF PROPELLER WITH SPINNER REMOVED IAW JIC 61-10-00, DVI 10000.  NO FAULTS NOTED.  CONTINUITY & RESISTANCE CHECK IAW 61-42-00, SHEET 01, PAGE 102, FIG 1.  NO FAULTS NOTED. NP SPEED SENSOR PROBE TEST IAW MM 72-01-60.  NO FAULTS WERE NOTED.  OVER SPEED PROTECTION SYS TEST IAW JIC 61-23-00, OPT 10000.  NO FAULTS NOTED.  HMU PN 786392-15 WAS REPLACED IAW JIC 73-21-61, RAI 10000. FUEL PUMP PN 5006488G-F, SN 2524 WAS REPLACED IAW JIC 73-12-61, RAI 10000.  ELECTRONIC ENGINE CONTROL PN 789843-5-010 WAS REPLACED IAW JIC 73-23-61, RAI 10000.  THE NP SPEED SENSOR, PN 3039242 WAS REPLACED IAW JIC 61-42-61, RAI 10000.   THE PROPELLER MFG WAS CONTACTED AND INSPECTION CRITERIA WAS CARRIED OUT WITH NO FAULTS NOTED.  THE PROPELLER HUB WAS NOTED TO BE PRESSURIZED WITH OIL.  THE HUB WAS DRAINED AS REQUIRED IAW JIC 61-11-00, DRN 10000.  THE ACFT WAS RELEASED FOR FLIGHT AND RE-INSPECTED AT THE NEXT BS IAW INSPECTION CRITERIA.  NO FAULTS WERE NOTED.
